A Gould-type integral of fuzzy functions II



In a previous paper, we introduced a new type of integral of a fuzzy function with respect to a real-valued set function. We now provide various specific properties of this new integral, focusing especially on its remarkable continuity properties.


Fuzzy-valued function Gould integral Totally measurable Continuity properties 



The authors are indebted to the Area Editor and to the unknown referees for their valuable remarks and suggestions that considerably contributed to the improvement of the paper.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.


  1. Bustince H, Galar M, Bedregal B, Kolesarova A, Mesiar R (2013) A New Approach to interval-valued Choquet integrals and the problem of ordering in interval-valued fuzzy set applications. IEEE Trans Fuzzy Syst 21(6):1150–1162CrossRefGoogle Scholar
  2. Bykzkan G, Duan D (2010) Choquet integral based aggregation approach to software development risk assessment. Inf Sci 180(3):441–451CrossRefGoogle Scholar
  3. Drewnowski L (1972) Topological rings of sets, continuous set functions, integration, I, II, III. Bull Acad Polon Sci Ser Math Astron Phys 20:277–286MATHGoogle Scholar
  4. Gavriluţ A (2008) A Gould type integral with respect to a multisubmeasure. Math Slov 58:43–62MathSciNetMATHGoogle Scholar
  5. Gavriluţ A (2010) A generalized Gould type integral with respect to a multisubmeasure. Math Slov 60:289–318MATHGoogle Scholar
  6. Gavriluţ A, Iosif A, Croitoru A (2015) The Gould integral in Banach lattices. Positivity 19(1):65–82.  https://doi.org/10.1007/s11117-014-0283-7 MathSciNetCrossRefMATHGoogle Scholar
  7. Gavriluţ A, Petcu A (2007a) A Gould type integral with respect to a submeasure. An Şt Univ Al I Cuza Iaşi 53(2):351–368Google Scholar
  8. Gavriluţ A, Petcu A (2007b) Some properties of the Gould type integral with respect to a submeasure. Bul Inst Politehnic din Iaşi Secţia Mat Mec Teor Fiz 53(57):121–130Google Scholar
  9. Gould GG (1965) On integration of vector-valued measures. Proc Lond Math Soc 15:193–225MathSciNetCrossRefMATHGoogle Scholar
  10. Grabisch M (1995) Fuzzy integral in multicriteria decision making. Fuzzy Sets Syst 69(3):279–298MathSciNetCrossRefMATHGoogle Scholar
  11. Grabisch M, Nguyen HT, Walker EA (1995) Fundamentals of uncertainty calculi with applications to fuzzy inference. Kluwer Academic, DordrechtCrossRefMATHGoogle Scholar
  12. Grabisch M, Marichal JL, Mesiar R, Pap E (2009) Aggregation functions. Cambridge University Press, CambridgeCrossRefMATHGoogle Scholar
  13. Guo C, Zhang D (2004) On set-valued fuzzy measures. Inf Sci 160:13–25MathSciNetCrossRefMATHGoogle Scholar
  14. Hu S, Papageorgiou N (1997) Handbook of multivalued analysis, vol. I, theory. Mathematics and its applications, vol 419. Kluwer Academic Publishers, DordrechtGoogle Scholar
  15. Iosif A, Gavriluţ A (2017a) A Gould type integral of fuzzy functions. Fuzzy Sets Syst.  https://doi.org/10.1016/j.fss.2017.08.003
  16. Iosif A, Gavriluţ A (2017b) Integrability in interval-valued (set) multifunctions setting. Bul Inst Politehnic din Iaşi Secţia Mat Mec Teor Fiz 63(67)(1): 65–79Google Scholar
  17. Jang LC (2004) Interval-valued Choquet integrals and their applications. J Appl Math Comput 16:429–445Google Scholar
  18. Jang LC (2006) The application of interval-valued Choquet integrals in multicriteria decision aid. J Appl Math Comput 20(1–2):549–556Google Scholar
  19. Jang LC (2007) A note on the monotone interval-valued set function defined by the interval-valued Choquet integral. Commun Korean Math Soc 22:227–234MathSciNetCrossRefMATHGoogle Scholar
  20. Jang LC (2011) On properties of the Choquet integral of interval-valued functions. J Appl Math.  https://doi.org/10.1155/2011/492149
  21. Jang LC (2012) A note on convergence properties of interval-valued capacity functionals and Choquet integrals. Inf Sci 183:151–158MathSciNetCrossRefMATHGoogle Scholar
  22. Li LS, Sheng Z (1998) The fuzzy set-valued measures generated by fuzzy random variables. Fuzzy Sets Syst 97:203–209MathSciNetCrossRefMATHGoogle Scholar
  23. Pap E (1995) Null-additive set functions. Kluwer Academic Publishers, DordrechtMATHGoogle Scholar
  24. Pap E, Iosif A, Gavriluţ A (2017) Integrability of an interval-valued multifunction with respect to an interval-valued set multifunction. Iran J Fuzzy Syst.  https://doi.org/10.22111/ijfs.2017.3406
  25. Pham TD, Yan H (1999) Color image segmentation using fuzzy integral and mountain clustering. Fuzzy Sets Syst 107(2):121–130CrossRefGoogle Scholar
  26. Precupanu A, Croitoru A (2002) A Gould type integral with respect to a multimeasure I/II. An Şt Univ Al.I. Cuza Iaşi 48:165–200/49 (2003), 183–207Google Scholar
  27. Precupanu A, Satco B (2008) The Aumann-Gould integral. Mediterr J Math 5:429–441MathSciNetCrossRefMATHGoogle Scholar
  28. Precupanu A, Gavriluţ A, Croitoru A (2010) A fuzzy Gould type integral. Fuzzy Sets Syst 161:661–680MathSciNetCrossRefMATHGoogle Scholar
  29. Puri M, Ralescu D (1983) Differentials of fuzzy functions. J Math Anal Appl 91:552–558MathSciNetCrossRefMATHGoogle Scholar
  30. Qin J, Liu X, Pedrycz W (2016) Multi-attribute group decision making based on Choquet integral under interval-valued intuitionistic fuzzy environment. Int J Comput Intell Syst 9(1):133–152CrossRefGoogle Scholar
  31. Sirbiladze G, Gachechiladze T (2005) Restored fuzzy measures in expert decision-making. Inf Sci 169:71–95MathSciNetCrossRefMATHGoogle Scholar
  32. Sofian-Boca FN (2011) Another Gould type integral with respect to a multisubmeasure. An Ştiinţ Univ Al.I. Cuza Iaşi 57:13–30MathSciNetMATHGoogle Scholar
  33. Sugeno M (1974) Theory of fuzzy integral and applications. PhD Thesis, Tokyo Institute of TechnologyGoogle Scholar
  34. Tan C, Chen X (2013) Interval-valued intuitionistic fuzzy multicriteria group decision making based on VIKOR and Choquet integral. J Appl Math.  https://doi.org/10.1155/2013/656879
  35. Tsai HH, Lu LY (2006) The evaluation of service quality using generalized Choquet integral. Inf Sci 176:640–663CrossRefMATHGoogle Scholar
  36. Weichselberger K (2000) The theory of interval-probability as a unifying concept for uncertainty. Int J Approx Reason 24:149–170MathSciNetCrossRefMATHGoogle Scholar
  37. Zadeh LA (1965) Fuzzy sets. Inf Control 8:338–353CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Faculty of Mathematics“Alexandru Ioan Cuza” UniversityIasiRomania
  2. 2.Department of Computer Science, Information Technology, Mathematics and PhysicsPetroleum-Gas University of PloieştiPloiestiRomania

Personalised recommendations